# SDR PNSA970302

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Part number: RG58
- Condition: Loose
- Location: Lt/Rt Vor
- Part time: 11,833 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH VOR'S FLAGGED DURING TAXI.   RETURNED TO GATE, REPAIRED COAX AT SPLITTER.
